Mathematical Logic Quarterly 25 (13‐18):227-234 (1979)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1002/malq.19790251306
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 60,920
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The Method of Alternating Chains.J. W. Addison - 1965 - In The Theory of Models. Amsterdam: North-Holland Pub. Co.. pp. 1--16.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Index Sets and Parametric Reductions.Rod G. Downey & Michael R. Fellows - 2001 - Archive for Mathematical Logic 40 (5):329-348.
Kleene Index Sets and Functional M-Degrees.Jeanleah Mohrherr - 1983 - Journal of Symbolic Logic 48 (3):829-840.
Index Sets Universal for Differences of Arithmetic Sets.Louise Hay - 1974 - Mathematical Logic Quarterly 20 (13‐18):239-254.
Index Sets of Finite Classes of Recursively Enumerable Sets.Louise Hay - 1969 - Journal of Symbolic Logic 34 (1):39-44.
Immunity and Hyperimmunity for Sets of Minimal Indices.Frank Stephan & Jason Teutsch - 2008 - Notre Dame Journal of Formal Logic 49 (2):107-125.
Classifications of Generalized Index Sets of Open Classes.Nancy Johnson - 1978 - Journal of Symbolic Logic 43 (4):694-714.
The Ordertype of Β-R.E. Sets.Klaus Sutner - 1990 - Journal of Symbolic Logic 55 (2):573-576.
Index Sets for Ω‐Languages.Douglas Czenzer & Jeffrey B. Remmel - 2003 - Mathematical Logic Quarterly 49 (1):22-33.
A Higher Order Extensional Framework for the Progressive.K. Varasdi - 2010 - Journal of Semantics 27 (2):177-206.
A Noninitial Segment of Index Sets.Louise Hay - 1974 - Journal of Symbolic Logic 39 (2):209-224.
A Discrete Chain of Degrees of Index Sets.Louise Hay - 1972 - Journal of Symbolic Logic 37 (1):139-149.
Review: C. E. M. Yates, On the Degrees of Index Sets. [REVIEW]Louise Hay - 1974 - Journal of Symbolic Logic 39 (2):344-344.

Analytics

Added to PP index
2013-11-24

Total views
11 ( #813,910 of 2,439,123 )

Recent downloads (6 months)
7 ( #95,532 of 2,439,123 )

How can I increase my downloads?

Downloads

My notes